Pain Reliever, Extra Strength

Has proven to be effective for severe headaches, and aches and pains associated with fever and arthritis. Available in 100ct & 250ct.

Active Ingredient in each tablet:

  • Aspirin 250 mg
  • Acetaminophen 250 mg
  • Caffeine 65 mg

Sorry, this product is currently out of stock. Please check back soon!

Disclaimer: This product may be substituted with another brand if not in stock.